# SDR PLGA9610201

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741BA
- Make and model: Saab SF340A
- Aircraft serial: 340A090
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PWM - FLT 4964 - EN ROUTE YOW, THE RIGHT TAIL PIPE HOT WARNING LIGHT ILLUMINATED.  THE CREW SECURED THE ENGINE AND DIVERTED TO PWM, LANDING WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT AND FOUND MOISTURE IN THE CANNON PLUG.  MAINTENANCE CLEANED THE CONNECTOR, OPERATIONALLY CHECKED THE SYSTEM AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
